# SDR 95ZZZX4350

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2412K
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0621
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 71105ASR218
- Condition: Broken
- Location: Nr 2 Cyl Exh
- Part time: 1,071 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NR 2 CYLINDER WAS REMOVED DUE TO LOW COMPRESSION.  WHEN CYLINDER WAS REMOVED, THE CUP PORTION OF THE EXHAUST SOLID LIFTER FELL TO THE FLOOR.  THE CUP SECTION OF THE LIFTER HAD BROKEN COMPLETELY OFF.  ALL LIFTERS HAD BEEN REPLACED DURING PREVIOUS ENGINE OVERHAUL.
